... slurred speach & off equilbrium. Also my hands itch really bad. I've itched my hands raw on both hands same spot on both hands.
Sounds like you may be having some sort of reaction... I looked up your drug and it seems like a rather large dose increase... was it increased slowly? This medication interacts with a lot of other meds... I think you should call your doctor or at least your pharmacy as soon as you can in case your symptoms get worse. Do you have anyone with you (family/friends) around at the moment? I hope you let someone know you may be having adverse effects.
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2009 • 2 answers
Posted 15 Nov 2010 • 6 answers
Posted 15 Jul 2016 • 0 answers
Posted 25 Jul 2016 • 1 answer
I was just prescribed Geodon 40mg, after reading some of the comments what's a good time to take it?
Posted 5 Nov 2016 • 0 answers